# SDR SWAA2021120850024

- Difficulty date: December 4, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737
- Aircraft serial: 32489
- Aircraft time: 55,283 hours, 33,072 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT FLESHLIGHT NOT WORKING ; / [01] INSTALLED NEW BATTERY AND INSP STICKER AS PER MM 25-64-00
